# SDR A6WA2018080945968

- Difficulty date: August 6, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD ABOVE AFT CARGO DOOR, AFT OF THE TRACK WAS CRACKED. REPAIRED THE BULKHEAD WEB.
